Psychiatric side effects including insomnia (9%), somnolence (6%).
I suggest you inform your Dr. about what you are experiencing.
Hi, have you tried changing the time of day that you take it? If you are taking it in the day at the moment, try taking it before bed instead? I have read about a lot of people that experience insomnia or broken sleep with Lexapro, unfortunately it is very common. Some doctors will prescribe an additional medication to take along side it for this reason.
- Lexapro Information for Consumers
- Lexapro Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lexapro (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 8 Feb 2010 • 1 answer
Posted 20 Jun 2011 • 5 answers
Posted 10 Nov 2012 • 1 answer
Posted 21 Jan 2013 • 3 answers
My dad takes Aricept, he is perfectly normal during the day but becomes extremely agitated at night?
Posted 9 Jun 2017 • 0 answers